MathSciNet Relay Station
MathSciNet bibliographic data
MR2421628 93D09 (37D45)
Chen, Fengxiang; Chen, Lin; Zhang, Weidong Stabilization of parameters perturbation chaotic system via adaptive backstepping technique. Appl. Math. Comput. 200 (2008), no. 1, 101–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement